# SDR USAA2012071900001

- Difficulty date: July 18, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 10,932 hours, 9,040 cycles
- Engine: Ge CF3410E6
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

LGA FLT 2117 BOS-LGA DIRTY/MUSTY OIL SMELL DURING TAXI, TAKEOFF, CRUISE, DESCENT, TAXI-IN.  DRAINED NR 1 ENGINE OIL TANK.  RAN PACKS, WITH AIR SOURCE FROM THE APU AND ENGINES NR 1 & 2.  NO ODOR DETECTED.  AIRCRAFT OK FOR CONTINUED SERVICE.
